VAERS ID: 2331221

AGE: | SEX: M|STATE: FR

Description

hallucination; Level of distress; agitation; PO/IM sedation; lower respiratory tract infection; Acute delirium; This is a spontaneous report received from a contactable reporter(s) (Physician) from the Regulatory Agency. Other Case identifier(s): GB-MHRA-VAC-202206191545569080-YRPSJ (RA), GB-MHRA-ADR 27027624 (RA). An 88-year-old male patient received BNT162b2 (COMIRNATY), on 17May2022 as dose number unknown, 0.3ml single (Batch/Lot number: unknown) for covid-19 immunisation. The patient's relevant medical history was not reported. Concomitant medication(s) included: FINASTERIDE; FUROSEMIDE; LEVETIRACETAM; LEVOTHYROXINE. Vaccination history included: Covid-19 vaccine (DOSE NUMBER UNKNOWN; MANUFACTURER UNKNOWN), for COVID-19 immunisation. The following information was reported: DELIRIUM (death, hospitalization, medically significant) with onset 20May2022, outcome "fatal", described as "Acute delirium"; HALLUCINATION (death, hospitalization, medically significant), outcome "fatal"; RESPIRATORY DISTRESS (death, hospitalization), outcome "fatal", described as "Level of distress"; AGITATION (death, hospitalization), outcome "fatal"; SEDATION (death, hospitalization), outcome "fatal", described as "PO/IM sedation"; LOWER RESPIRATORY TRACT INFECTION (death, hospitalization), outcome "fatal". The patient date of death was unknown. Reported cause of death: "lower respiratory tract infection", "Acute delirium", "hallucination", "Level of distress", "agitation", "PO/IM sedation". Clinical course: It was reported that after receiving Comirnarty vaccine became acutely delirious with no other obvious cause for delirium ascertained from history, examination or investigations. Level of distress, hallucination, agitation required admission to hospital and PO/IM sedation at times. Never fully recovered and then developed an lower respiratory tract infection which caused his death a few weeks later. He had a similar episode in November 5 days after receiving the comirnaty vaccine, which could also have been related. No follow-up attempts are possible; information about lot/batch number cannot be obtained. No further information is expected.; Reported Cause(s) of Death: lower respiratory tract infection; Acute delirium; hallucination; Level of distress; agitation; PO/IM sedation

Symptoms

Agitation, Delirium, Hallucination, Lower respiratory tract infection, Respiratory distress, Sedation

Vaccines

VAX DATE: 05-17-2022| ONSET DATE: 05-20-2022| DAYS TO ONSET: 3
NameDose #TypeManufacturerLotRouteSite
COVID19 (COVID19 (PFIZER-BIONTECH)) Unknown COVID19 PFIZER\BIONTECH Unknown Unknown

RECVDATE:06-24-2022
RPT_DATE:
CAGE_YR:
CAGE_MO:
DIED:Y
DATEDIED:
L_THREAT:U
ER_VISIT:U
HOSPITAL:Y
HOSPDAYS:
X_STAY:U
DISABLE:U
RECOVD:N
LAB_DATA:
V_ADMINBY:OTH
OTHER_MEDS:FINASTERIDE; FUROSEMIDE; LEVETIRACETAM; LEVOTHYROXINE
CUR_ILL:
HISTORY:
PRIOR_VAX:
SPLTTYPE:GBPFIZER INC202200854228
FORM_VERS:2
TODAYS_DATE:06-23-2022
BIRTH_DEFECT:U
OFC_VISIT:U
ER_ED_VISIT:U
ALLERGIES:
V_FUNDBY:

Questions? Comments? Bugs?
[email protected]
Due to the high volume of inquiries, please be patient with response times.

AND PLEASE read the FAQ first.

OpenVAERS is a private organization that posts publicly available CDC/FDA data of injuries reported post-vaccination. Reports are not proof of causality.